# SDR SWIA2024121008

- Difficulty date: October 8, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N786SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10286
- Aircraft time: 38,143 hours, 24,733 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Stand Off
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H UPPER TRANSCOWL INBD "A" BRACKET STANDOFF IS CRACKED      (C-CHECK RO 12/8/2024)    REMOVED CRACKED INBD "A" BRACKET STANDOFF, AND INSTALLED 1 EA NEW INBD "A" BRACKET STANDOFF P/N CN624-2082-201 ON THE L/H UPPER TRANSCOWL REF MHIRJ GREO #670-54-21-971 REV (-B) 2023-11-28 STEPS 1-3. COMPLIED WITH MAJOR REPAIR FORM M-337 AND SKY CARD #51-900-1002-SKY.
